aequationes mathematicae

, Volume 12, Issue 1, pp 108–109 | Cite as

Multiplications on the space of probability distribution functions

  • B. Schweizer
Short Communications


Distribution Function Probability Distribution Probability Distribution Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Birkhäuser-Verlag 1975

Authors and Affiliations

  • B. Schweizer

There are no affiliations available

Personalised recommendations